# SDR CA191007017

- Difficulty date: August 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 3215622
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A/C REPORTED THAT DURING CLIMB OUT IT WAS UNABLE TO PRESSURIZE. AND THAT THE RIGHT PACK WAS DISPLAYING A HIGH PRESSURE CAUTION.   R&R L/H 10TH STAGE PRSOV. (TC# 20191007017)
